MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR SWAN-GANZ CCOMBO V; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES PR SWAN-GANZ CCOMBO V; CATHETER, FLOW DIRECTED
Model Number 774F75
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional fda product codes include: dqo- catheter, intravascular, diagnostic dqe- catheter, oximeter, fiberoptic.Kra- catheter, continuous flush.One model 774f75 catheter was returned for evaluation.The customer report of balloon burst was confirmed.As received, the balloon was found to be ruptured at the central area.After distal ruptured edge was returned to original position, the ruptured edges did not appear to match at the ruptured location.Through lumen were patent without any leakage or occlusion.No other visible damage was found from the catheter body.A device history record review was unable to be completed as the lot number is unknown.A supplemental report will be forthcoming when the engineering evaluation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that during use of the swan-ganz cco catheter, the balloon burst.The brand/size of the used introducer is unknown.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
An engineering evaluation was initiated to assess for any manufacturing-related processes which could be correlated to the complaint.Based on the available information there is no evidence that supports or confirms the failure mode is associated to a manufacturing/design defect.As part of the manufacturing process, 100% of the units go through a balloon inspection.Also, balloons get inflated and deflated to assure its condition.Additionally, a deflation time check of the balloon is performed.It was confirmed that if during the 100% inspection of the balloon a defect is found, it is reworked, and the balloon is completely changed.The instructions for use also include instructions on how to prepare the catheter: check balloon integrity by inflating it to the recommended volume.Check for major asymmetry and for leaks by submerging in sterile saline or water.Deflate balloon before insertion.

Brand Name
SWAN-GANZ CCOMBO V
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
BD APM
17200 laguna canyon rd
irvine CA 92603
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key23293894
Report Number2015691-2025-08336
Device Sequence Number4889536
Product Code DYG
UDI-Device Identifier00690103146998
UDI-Public00690103146998
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number774F75
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown